Hi sorry if my English is not good I hope that someone can read this. I've let my mouth corners to inject restylane to lifts in March, but there were 2 thick lines along my mouth corners so I've let hyalironidase last week but the thick lines are still there to inject. I'm also bringing that this is not the restylane. would someone tell me what this is? and can I remove it? thank you
Restylane Permanent Damage? 3 Months Post, Tried Hyaluronidase to Remove With No Results.
Doctor Answers (1)
Restylane and Hyaluronidase
My first question would be are you sure you had Restylane.... Hyaluronidase quickly removes HA fillers, so if you still have the lines, you may need more there. It can take a few sessions of hyaluronidase sometimes, especially if you are injecting a long area or line. My guess is that your Restylane (or other filler) was injected too shallow, hence creating a Tyndall effect. While this is normally seen in the eye area, it can happen anywhere filler is injected too shallow. Visit a board-certified physician for an opinion in person and possibly another treatment of hyaluronidase. Remember that Restylane isn't permanent, so no, it will eventually resolve on its own as well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.